# SDR CA040531004

- Difficulty date: May 26, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,967 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 864202
- Condition: Damaged
- Location: Mlg
- Part time: 41,196 hours, 54,713 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN LANDING GEAR SELECTED DOWN , LEFT MAIN GEAR UNSAFE INDICATION.  ALTERNATE GEAR INDICATION CONFIRMED AS THREE GREEN, ALTERNATE EXTENSION PROCEDURE USED.   AIRCRAFT LANDED NORMALLY.  MAINTENANCE INSPECTION FOUND LT MAIN GEAR SIDESTAY SENSOR DAMAGED.  SENSOR REPLACED. GEAR SWINGS CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE. (PART IS CONSIDERED AN EXPENDABLE AND TIMES ON PART ARE NOT TRACKED. TIMES PROVIDED ARE AIRCRAFT TOTAL TIMES.)
